MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGILON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD SURGILON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number 88861917-71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre operatively, the core suture was separated from the thread.
 
Additional Manufacturer Narrative
This event has been reassessed and found not to be associated with a serious injury or potential for serious injury with reoccurrence.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGILON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7654625
Report Number9612501-2018-01229
Device Sequence Number152537
Product Code GAR
UDI-Device Identifier20884521071619
UDI-Public20884521071619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number88861917-71
Device Catalogue Number88861917-71
Device Lot NumberD7M1644X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer01/16/2019
03/29/2019
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date02/07/2019
04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1